# SDR WTAA970078

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201YW
- Make and model: Emb EMB-120RT
- Aircraft serial: 120201
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fuselage
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE ON RADOME TOP LEFT PORTION REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
